# SDR REXA2018102400971

- Difficulty date: October 6, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313519
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T : DURING DRILLING WAS PERFORM A PUNCTURE ON EXTERNAL FUSELAGE SKIN STA FS355 AND STGR 26R (FUS) COMPLETE: FUSELAGE SKIN WAS REPAIRED PER EA CRJ953-07745 REV. IR.
